Problems and Solutions

Daniel H. Ullman, Daniel J. Velleman, Douglas B. West. Problems and Solutions. The American Mathematical Monthly, 128(5):467-475, 2021. [doi]

@article{UllmanVW21c,
  title = {Problems and Solutions},
  author = {Daniel H. Ullman and Daniel J. Velleman and Douglas B. West},
  year = {2021},
  doi = {10.1080/00029890.2021.1889899},
  url = {https://doi.org/10.1080/00029890.2021.1889899},
  researchr = {https://researchr.org/publication/UllmanVW21c},
  cites = {0},
  citedby = {0},
  journal = {The American Mathematical Monthly},
  volume = {128},
  number = {5},
  pages = {467-475},
}